# SDR UALA2013043003014

- Difficulty date: April 27, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,714 hours, 14,730 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX542214F
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELECTRIC DEMAND PUMP INOPERATIVE IN AUTO AND ON.  REPLACED LEFT ELECTRIC PUMP.
